Duke Mathematical Journal

Proof of a gap theorem

J. Marcinkiewicz and A. Zygmund

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 4, Number 3 (1938), 469-472.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077490786

Zentralblatt MATH identifier
0019.27004

Digital Object Identifier
doi:10.1215/S0012-7094-38-00439-9

Mathematical Reviews number (MathSciNet)
MR1546068

Citation

Marcinkiewicz, J.; Zygmund, A. Proof of a gap theorem. Duke Mathematical Journal 4 (1938), no. 3, 469--472. doi:10.1215/S0012-7094-38-00439-9. http://projecteuclid.org/euclid.dmj/1077490786.


Export citation